×

zbMATH — the first resource for mathematics

Extension of continuous functionals. (English) Zbl 0225.46049

MSC:
46G15 Functional analytic lifting theory
46F99 Distributions, generalized functions, distribution spaces
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Kluvánek I.: Poznámka k rozširovaniu miery. Mat.-fyz. časop. 8 (1957), 108-115.
[2] Riečan B.: О непрерывном продолжении монотонных функционалов некоторого типа. Mat.-fyz. časop. 15 (1965), 116-125.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.